Alert archive / New Jersey / Special Marine Warnings in 2005

Special Marine Warning 39, NWS Philadelphia/Mount Holly

September 20, 2005

NWS Philadelphia/Mount Holly issued this special marine warning at Sep 20, 2005, 4:36 PM EDT. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 20, 2005, 4:36 PM EDT (20:36 UTC)
Expired
Sep 20, 2005, 5:30 PM EDT
In force
54 min
Issued by
NWS Philadelphia/Mount Holly
Area
Counties, with a storm outline in the text

The radar

The Philadelphia radar (KDIX), 51 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2005-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 63 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2005-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
63 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1085 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS51 KPHI 202038
SMWPHI
ANZ451-202130-
/O.NEW.KPHI.MA.W.0039.050920T2036Z-050920T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
436 PM EDT TUE SEP 20 2005

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  FROM MANASQUAN INLET TO LITTLE EGG INLET, NJ OUT 20 NM OVER
  ATLANTIC COASTAL WATERS

* UNTIL 530 PM EDT

* AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A CLUSTER OF THUNDERSTORMS...PRODUCING STRONG WINDS OVER 35 KNOTS
  AND A LOT OF LIGHTING OVER THE COASTAL WATERS FROM BARNEGAT INLET
  TO LITTLE EGG INLET, NJ OUT 20 NM...OR ABOUT OVER BEACH HAVEN...
  MOVING EAST AT 20 KNOTS.

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THESE STORMS PASS.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF CAUGHT ON THE 
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED 
METAL OBJECTS.

LAT...LON 3964 7416 3947 7427 3940 7396 3971 7383

$$

JRP

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Sep 20, 2:45 PM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Sep 20, 2:45 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
245 PM EDT TUE SEP 20 2005

.SHORT TERM (TONIGHT THROUGH THURSDAY)...
ALL THE ACTION IN THE SHORT TERM WILL BE OVER THE NEXT 6 HOURS OR SO
AS COLD FRONT WILL PASS REGION THIS EVENING. SFC ANALYSIS SHOWS THAT
THE FRONT IS MOVING THROUGH THE CENTRAL PA RIDGES ATTM AND IT WILL
TAKE A WHILE TO GET THROUGH THE CWA. RADARS SHOW THAT THE ORGANIZED
PRECIP HAS PUSHED AHEAD OF THE FRONT AND IS MOVING ACROSS OUR
WESTERN AND NORTHERN COUNTIES ATTM. EVEN AFTER THIS GOES BY WELL
STILL HOLD A CHC UNTIL FROPA THIS EVENING. THUNDER CHC LOW AS SFC
HEATING IN MOST OF OUR AREA TODAY WAS FAIRLY LAME, BUT THE HIGHER
DEW POINTS OVER OUR SOUTHERN AREAS AND SFC CONVERGENCE WITH THE
FRONT LEADS ME TO LEAVE THUNDER IN. NOTE...SPC HAS PUT A SVR WATCH
JUST TO THE SOUTH OF OUR CWA UNTIL 9PM.

SATELLITE IMAGES SHOW CLEARING MOVING QUICKLY TOWARDS OUR REGION.
ONCE THE FRONT PASSES, THIS DRIER AND COOLER AIR WILL FLOW ACROSS
THE REGION TONIGHT. THE AIR MASS WILL REMAIN IN PLACE WITH FAIR
WEATHER WEDNESDAY THROUGH THURSDAY, TEMPS WILL BE ABOVE NORMAL FOR
THIS TIME OF YEAR WITH MAX TEMPS IN THE LOW TO MID 80S

&&

.LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...
MILD AND INCREASINGLY HUMID CONDITIONS WILL BE ACROSS THE REGION
THURSDAY NIGHT AND EARLY FRIDAY UNTIL A COLD FRONT PASSES BY ON
FRIDAY. WELL KEEP THE CHC OF SHOWERS AND THUNDER FROM PREVIOUS
FCST. HPC PROGS HAVE THE COLD FRONT ACROSS THE VIRGINIA/NORTH
CAROLINA REGION BY SATURDAY MORNING AS HIGH PRESSURE MOVES BY TO THE
NORTH. THESE FEATURES WILL GIVE OUR REGION COOLER AND DRY WEATHER
FOR THIS WEEKEND. MAX TEMPS WILL BE IN THE LOW TO MID 70S ON
SATURDAY AND A FEW DEGREES WARMER ON SUNDAY. THESE READINGS ARE NEAR
NORMAL FOR THE LATER HALF OF SEPTEMBER.

ANOTHER COLD FRONT WILL APPROACH ON MONDAY AS A VERY STRONG HIGH IS
PROGGED TO MOVE FROM THE CANADIAN PRAIRIES INTO THE WESTERN GREAT
LAKES. WELL CHANGE THE ONGOING FCST TO REFLECT CHC OF PRECIP ON
MONDAY AND THEN HOLD THE CHC INTO TUESDAY. HPC PROGS SHOW THAT A LOW
NEAR KSTL ON MONDAY MORNING (REMNANTS OF RITA) WILL MOVE SE TO NEAR
(KCHA) ON TUESDAY MORNING. THIS MOVEMENTS LOOKS SUSPICIOUS TO ME AND
I WOULD EXPECT THAT THE REMNANT LOW WOULD SCOOT BY FASTER ON A MORE
EASTERLY COURSE ACROSS THE OHIO VALLEY. SINCE THIS IS TOO FAR OUT TO
GAUGE ACCURATELY...WELL JUST HOLD ON TO THE CHC POPS FOR EARLY NEXT
WEEK. TEMPS WILL BE A BIT ABOVE NORMAL MONDAY (75 TO 80 DEGREES)
AHEAD OF THE FRONT AND BACK TO NEAR NORMAL TUESDAY.

&&

.AVIATION...
VFR ACROSS THE REGION WILL LOWER TO MVFR OR BRIEFLY IFR IN A
HEAVIER SHOWER. AREA FOR THE STRONGEST TSTMS HAS SHIFTED TO THE
SOUTH AND EAST(SOUTH OF ILG-BLM LINE). CLD COVER HAS BEEN INHIBITING
DEVELOPMENT THIS AFTERNOON. WHERE THERE IS BINOVC(BREAKS IN THE
OVERCAST) LOOK FOR RAPID CELL DEVELOPMENT FROM A LIGHT TO HEAVY
SHOWER IN LESS THAN 20 MINUTES WITH ALL THE AVAILABLE PE IN PLACE
AND THE STRONG UPPER LEVEL WINDS. OTHERWISE ONCE THE FRONT IS
THROUGH WITH THE ASSOCIATED WX RAPID CLEARING AND GOOD VFR
CONDITIONS PREVAIL TO THIS TIME TOMORROW.

&&

.MARINE...
START OFF FIRST WITH THE SRF FORECAST. NORMALLY WE WOULD DISCONTINUE
THE SURF FCST BECAUSE THE WATERS ARE CHILLING DOWN BY THIS TIME. BUT
WE NOW PLAN TO EXTEND THE SRF FCST UNTIL THE END OF THE MONTH. THERE
ARE STILL SOME BEACHES WITH LIFEGUARDS BUT MANY ARE UNMANNED. THE
ATTRACTION OF THE WARMER WATERS IS STILL BRINING PEOPLE TO THE
BEACHES.

WINDS AHEAD OF THE APPROACHING THE FRONT ARE AT TIMES GUSTING TO 20
KT BOTH IN THE CENTRAL DEL BAY AND AT THE BUOY. RIGHT ON THE BEACH,
WINDS ARE FUNNELING ALONG WITH GUST TO 25K AT BARNEGAT AND 22K AT
THE CAPE MAY FERRY. THIS WILL BE THE TREND FOR THE REMAINDER OF THE
AFTERNOON. WE WILL ISSUE A MWS FOR A 2 TO 3 HR PERIOD OF CHOPPY SEAS
AND GUSTY WINDS OVR 25 KTS THIS EVENING. SEAS ARE ONLY 3 FT AT THE
BUOY. NEAR SHORE WAVES AT AVALON AND LONG BEACH ISLAND ARE ALSO 3
FT. HIGH PRES BUILDS IN TONIGHT AND PERSIST FOR THE NEXT SEVERAL
DAYS. OVER THE NEXT FEW DAYS MAY BEGIN TO SEE LONGER SWELLS FROM
PHILIPPE WHICH IS 1775SM FM DE/NJ SHORE. NHC TRACK CONTINUES TO
BRING STORM ALONG TO THE NNW BEFORE TURNING NE. WAVE WATCH SHOWS
SOME SWELLS APPROACHING THE COAST LATER IN THE PERIOD. ANOTHER
REASON FOR KEEPING THE SRF FORECAST GOING.

&&

.HYDROLOGY...
THE NEW JERSEY DEPARTMENT OF ENVIRONMENTAL PROTECTION (DEP) HAS
ISSUED A DROUGHT WATCH FOR THE STATE OF NEW JERSEY. NOTHING HAS BEEN
DECLARED AT THIS TIME FOR PENNSYLVANIA, MARYLAND AND DELAWARE,
ACCORDING TO STATE OFFICIALS.

A SURFACE COLD FRONT WILL CROSS THE REGION THIS EVENING. WITH A
FAST FLOW ALOFT, BASIN AVERAGE RAINFALL SHOULD BE GENERALLY LESS
THAN A QUARTER OF AN INCH. 12Z SOUNDINGS FROM LWX AND OKX INDICATE
PW VALUES AROUND 1.5 INCHES. AS THE MOISTURE AXIS CONTINUES TO CROSS
OUR AREA THROUGH THIS EVENING, SOME LOCALLY HEAVY DOWNPOURS ARE
CERTAINLY POSSIBLE WITH ANY CONVECTION AHEAD OF THE FRONTAL PASSAGE.

ANOTHER FRONTAL BOUNDARY LOOKS TO MOVE THROUGH LATE ON FRIDAY, AND
QPF WITH THIS FEATURE LOOKS TO BE ON THE LIGHT SIDE. ANY
INDIRECT/REMNANT EFFECTS FROM NOW HURRICANE RITA FOR US IS ABOUT A
WEEK AWAY (THAT IS IF IT AFFECTS US AT ALL). INTERESTINGLY THE 06Z
GFS BRINGS THE REMNANTS OF RITA UP THE OHIO RIVER VALLEY THEN MERGES
IT WITH A CANADIAN LOW, WHICH THEN DEVELOPS A MONSTER STORM IN
CANADA. THE 12Z GFS STILL HAS THIS SAME IDEA, HOWEVER IT SHOWS MORE
OF A FRONTAL BOUNDARY INTERACTION, WHICH THEN MOVES ACROSS OUR
REGION. PLENTY OF TIME TO WATCH THE TRACK HURRICANE RITA ULTIMATELY
TAKES ONCE LANDFALL OCCURS.

&&

.CLIMATOLOGY...
THE DRY LONG TERM AND EVEN RELATIVELY SHORT TERM CONDITIONS CONTINUE,
DESPITE A FEW BOUTS OF RAIN. ALL OF OUR CLIMATE SITES ARE WELL BELOW
AVERAGE IN THE WATER DEPARTMENT FOR SEPTEMBER AND THE YEAR. THE
EXCEPTION IS TRENTON WITH A SURPLUS AS THIS SITE EXPERIENCED SOME
HEAVY THUNDERSTORMS ON SEPTEMBER 14-15. BELOW ARE THE RAINFALL
DEPARTURES FOR SEPTEMBER 2005 AND THE ENTIRE YEAR THUS FAR, THROUGH
SEPTEMBER 19TH.

LOCATION          SEPT. 05 RAINFALL DEPARTURES     2005 DEPARTURES
--------          -----------------------------     ---------------
PHILADELPHIA**            -2.47 INCHES               -3.92 INCHES
ALLENTOWN                 -2.31 INCHES               -2.41 INCHES
MOUNT POCONO              -1.65 INCHES               -3.39 INCHES
READING                   -2.42 INCHES               -5.41 INCHES
TRENTON                   +0.34 INCHES               +1.96 INCHES
WILMINGTON                -2.34 INCHES               -5.07 INCHES
ATLANTIC CITY             -1.82 INCHES               -2.78 INCHES
GEORGETOWN                -2.51 INCHES               -3.41 INCHES

** PHILADELPHIA SO FAR THIS SEPTEMBER (THROUGH THE 19TH) HAS PICKED
UP ONLY 0.07 INCHES OF RAIN. THE RECORD FOR THE LEAST AMOUNT OF RAIN
FOR THE MONTH OF SEPTEMBER IS 0.20 INCHES, WHICH WAS SET WAY BACK IN
1884

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

SHORT TERM/LONG TERM...OHARA
AVIATION/MARINE...EBERWINE
HYDROLOGY/CLIMO...GORSE
Hazardous weather outlook, Sep 20, 4:13 AM EDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
413 AM EDT TUE SEP 20 2005

ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001-
007>010-012>024-026-027-PAZ054-055-060>062-067>071-211015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-QUEEN ANNES-
TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
413 AM EDT TUE SEP 20 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT
THE STORM PREDICTION CENTER HAS PLACED SOUTHEAST NEW JERSEY AND
MOST OF DELMARVA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATER
TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZRDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SKYWARN ACTIVATION MAY BECOME NECESSARY LATER TODAY. PLEASE
FORWARD ALL SEVERE WEATHER REPORTS YOU RECEIVE.

TFG

In the hours before

Special weather statement, Sep 20, 2:33 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
233 PM EDT TUE SEP 20 2005

NJZ001-007-008-PAZ054-055-060>062-202245-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
JIM THORPE...STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...
EASTON
233 PM EDT TUE SEP 20 2005

...THREAT OF STRONG THUNDERSTORMS DECREASING...

A LINE OF SHOWERS WAS MOVING ACROSS EAST CENTRAL PENNSYLVANIA AND
NORTHERN NEW JERSEY, BUT THEY HAVE BEEN LIGHT AND THERE HAS NOT
BEEN ANY THUNDER OR LIGHTNING ASSOCIATED WITH THESE STORMS. TEMPERATURES
ARE IN THE 70S TO NEAR 80 AND THE AIR IS SOMEWHAT UNSTABLE. CLOUDS
COVER THE REGION AND THIS IS KEEPING THE ATMOSPHERE FROM BECOMING
UNSTABLE TO THE POINT WHERE STRONG STORMS WOULD FORM. THERE MAY BE
A FEW SHOWERS OVER THE NEXT COUPLE OF HOURS OR POSSIBLY A
THUNDERSTORM, BUT NO SEVERE WEATHER IS EXPECTED AT THIS TIME.

NJZ009-010-012>015-019-PAZ067>071-202245-
HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-
MERCER-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
INCLUDING THE CITIES OF...FLEMINGTON...SOMERVILLE...
NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...MOORESTOWN...
MOUNT HOLLY...WEST CHESTER...NORRISTOWN...DOYLESTOWN...MEDIA
233 PM EDT TUE SEP 20 2005

...THREAT OF STRONG THUNDERSTORMS DECREASING...

A LINE OF SHOWERS WAS MOVING ACROSS EAST CENTRAL PENNSYLVANIA AND
NORTHERN NEW JERSEY, BUT THEY HAVE BEEN LIGHT AND THERE HAS NOT
BEEN ANY THUNDER OR LIGHTNING ASSOCIATED WITH THESE STORMS. TEMPERATURES
ARE IN THE LOW TO MID 80S AND THE AIR IS UNSTABLE. HOWEVER, CLOUDS
HAVE BEEN COVERING THE REGION AND THIS IS KEEPING THE ATMOSPHERE
FROM BECOMING VERY UNSTABLE TO THE POINT WHERE STRONG STORMS WOULD
FORM. THERE MAY BE A FEW SHOWERS OVER THE NEXT COUPLE OF HOURS OR
EVEN A COUPLE THUNDERSTORM, SOME MAY PRODUCE STRONG GUSTY WINDS
BUT THIS WOULD NOT BE THE CASE OVER A GOOD PART OF THE AREA.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>018-020>027-202245-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-QUEEN ANNES-
TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...
JACKSON...MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...
OCEAN CITY...ATLANTIC CITY...LONG BEACH ISLAND...
WHARTON STATE FOREST
233 PM EDT TUE SEP 20 2005

...THREAT OF STRONG THUNDERSTORMS CONTINUES...

A LINE OF SHOWERS WAS MOVING ACROSS EAST CENTRAL PENNSYLVANIA AND
NORTHERN NEW JERSEY, BUT THEY HAVE BEEN LIGHT AND THERE HAS NOT
BEEN ANY THUNDER OR LIGHTNING ASSOCIATED WITH THESE STORMS. TEMPERATURES
ARE IN THE MID 80S AND THE AIR IS BECOMING MORE UNSTABLE THIS AFTERNOON.
THE SUN WILL BREAK THROUGH IN MOST AREAS AND CONSEQUENTLY THIS
WILL ALLOW THUNDERSTORMS TO DEVELOP AND SOME MAY BE ACCOMPANIED BY
DAMAGING WINDS.

THERE ARE NO SEVERE THUNDERSTORM WATCHES OR WARNINGS IN EFFECT AT
THIS TIME, BUT THE STORM PREDICTION HAS ISSUED A SEVERE
THUNDERSTORM WATCH JUST TO THE SOUTH OF TALBOT AND CAROLINE
COUNTIES MARYLAND AND SUSSEX COUNTY DELAWARE.

EBERWINE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 4:30 PM EDTSevere Thunderstorm WarningPHIOcean30 min

Nearby

Special Marine Warnings in New Jersey, 2005Every special marine warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.